It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 Showing 101 - 120 of 124 for allergic reaction to iron. (0.011 seconds)


... See, I told you that I was concerned, I can tell from your post that you are stressed. I'm really glad that you are on iron and excited about that. Don't know what type of reaction you had on this but you are right, this is a start and it sounds like you really need it! ... (22 replies)
... This is my first post to this board. ... (4 replies)
... Sodium ferric gluconate , I do not know if this is better , I am going to call them and ask why I can't have what you had. ... (20 replies)

... Monday I had a Iron transfusion it was my first one.I was there for 4 hours and had no allergic reactions I felt fine. ... (4 replies)
... hi I am starting IV iron on tues. It is going to be Ferrlicet. Has any one heard of it? ... (0 replies)
Multivitamin ???
Dec 5, 2004
... May I ask, what do you mean by allergic reaction? ... (2 replies)
What is safer?
Jun 17, 2005
... I would definitely discuss the pros and cons with your doctor first. The blood is more of a quick fix whereas with the iron you still have to make your own. My mom and a close friend both had blood transfusions recently and felt better immediately. ... (4 replies)
My Experience
Jun 13, 2014
... itive. Before I went in for my appointment at the hospital, I'd had my fill of negative and unnerving posts, and although I realize a lot of people have the need to tell their tale of horror sometimes, it's hard to walk into an appointment without dread after reading them. ... (0 replies)
... Thanks for letting me know that. I get a little worried that it is some type of allergic reaction that could progress but maybe it's not. I wonder what would cause the hands to itch. It wasn't that bad for me either, just kind of scared me. ... (7 replies)
... I take 40 mg of Nexium a day. My menstrual cycle is not that heavy. Could the Nexium have caused the iron deficiency? ... (8 replies)
... i thought i must be allergic, although my doctor denied any idea these could cause an allergic reaction like chest pain! He seemed amazed I was reporting chest pains following these pills. ... (7 replies)
... it does have a website but I don't have it bookmarked on this computer. Just go to Yahoo.com or another search engine and enter the drug name. The dr. will probably be really watchful the first few times your partner gets this drug. ... (1 replies)
... burning tongue, dry mouth, dry eyes, rashes on hands, leg aches, tingling. On top of it all she had a major allergic reaction last week to hummus. Her mouth is now worse and she has sores in it. ... (10 replies)
... I've had quite a few Infed infusions over the years and never had a problem with them. They usually do a test infusion to make sure you aren't allergic to it and then they start the actual infustion. ... (13 replies)
What is safer?
Jun 16, 2005
... but back to the infusion it was still very scary but they were great to me and answered all my questions. They started me off with the iron slow to test me to see if i'd have a reaction to it and i didn't so they went ahead and did it also they monitor you closely so if anything happens they are trained to treat you. ... (4 replies)
... wow that is a great article! And my son has been on the diet for 5 months and there has been a 5 point increase in his ferritin levels and his iron in his blood has lowered 30 points. So sounds like if we continue doing what we are doing everything will just continue to improve! ... (8 replies)
... IV iron enters your bloodstream directly bypassing the GI system altogether therefor it should not affect you in that manner. It is possible to have unpleasant side effects but these are rare and your dr or nurse will probably go over them before the infusion. ... (7 replies)
... These are 2 of the iron iv treatments.They differ by manufacturers and here's the major problem that we may not be informed of. ... (0 replies)
... Actually, sulfa and sulfate are two different things. Sulfates are salts and not chemically related to sulfa antibiotics. If you are allergic to both, then you have two different allergies. ... (1 replies)
... I have had this. After I had my infusion, I was off from work for one week, ran a fever for the whole week. I never got back to the energy level I was hoping for but I did gain strength as time went by. ... (4 replies)




Pages: 1 2 3 4 5 6

All times are GMT -7. The time now is 07:20 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!